Differential and Integral Equations

A model of wave propagation in a nonlinear superconducting dielectric

Hamid Bellout, Frederick Bloom, and Jind{\v{r}}ich Nečas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 5 (1992), 1185-1199.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870948

Mathematical Reviews number (MathSciNet)
MR1171986

Zentralblatt MATH identifier
0755.35135

Subjects
Primary: 78A60: Lasers, masers, optical bistability, nonlinear optics [See also 81V80]
Secondary: 35L70: Nonlinear second-order hyperbolic equations 35Q60: PDEs in connection with optics and electromagnetic theory 78A40: Waves and radiation

Citation

Bellout, Hamid; Bloom, Frederick; Nečas, Jind{\v{r}}ich. A model of wave propagation in a nonlinear superconducting dielectric. Differential Integral Equations 5 (1992), no. 5, 1185--1199. https://projecteuclid.org/euclid.die/1370870948


Export citation